# SDR 05FDEA02237

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bumper Block
- Part number: BAC45A
- Condition: Cracked
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LWR CARGO DOOR HANDLE BUMPER STOP BRACKET IS CRACKED.  REMOVED AND REPLACED BUMPER IAW SRM 51-30-2.
